# SDR EISA98259

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 873
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF CPCP WORK CARD NR C53-100-01 REVEALED CRACK IN KEEL BEAM JUST FORWARD OF APU STATION 873MM RIGHT MAIN LANDING GEAR BAY.  REMOVE DAMAGED AREA, FABRICATED FILLER AND DOUBLER PER SRM 53-10-2 AND 51-40-2 AND INSTALLED PER SRM 51-30-1.  (M)
